# SDR SWAA2020070697202

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 53,181 hours, 30,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY CHECK AT LOCATIONS M01672; M01669; M01675 AND M01674.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATIONS M01672; M01669; M01675 AND M01674 PER AMM 33-51-06.
